# SDR ASAA2025080360918

- Difficulty date: August 3, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT STA 540 BETWEEN BL 0 AND LBL 24 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK I.A.W. B737-800 SRM 51-40-02-0G-0.
